# SDR AUS20040178

- Difficulty date: March 4, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Faulty
- Location: Rt Engine Eec
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE ELECTRONIC ENGINE CONTROL (EEC) AND TORQUE SIGNAL CONDITIONER CONNECTOR PLUGS SUSPECT FAULTY/CONTAMINATED.
